What caused the blood in my urine?

Discussion in 'Steroid Forum' started by Mighty_Bluff, Jul 13, 2010.

  1. Mighty_Bluff

    Mighty_Bluff Junior Member

    Any real Experts/Guru's out there?

    I'm trying to figure out exactly what went wrong with my tren A Cycle a couple years ago... I've been afraid to use Tren A ever since, but now I'm finally getting ready to jump back in since i really need a good cutting cycle right now.

    I was pissing chunks of dry looking blood...almost black in color. I was able to actually pick a piece out of the urinal and show it to the doctor. From what i remember the blood didn't start till at least a week after i finished the cycle, probably during or near the end of pct. I had to go to a specialist and actually have a tiny camera stuck up my pea-hole into my bladder... which was not comfortable to say the least. There was a lot of redness but that was about it. They gave me some meds and a few weeks later i was ok.

    It's been a while, but from what i remember, this is what i used...
    I did a Tren A cycle for 10-weeks started w/ about 150mg wk, and worked my way up to 325mg wk, injecting every 36-hours
    I also used Winny tabs, 50mg ed for the last 6 wks
    Also... clen and t3 during the cycle
    hcg, nolva, and clomid
    No Test... I know, I know...
    (I've also used ECA stacks on & off for several yrs, mostly on)

    This time around I'll be using Test Prop, Mastrone, and Tren A, about 50mg each eod for 8-wks
    Anavar for the last 6-weeks
    clen, T3, HCG, Nolva, Clomid, A-Dex, Prami

    Anybody out there that can pinpoint what exactly caused the bleeding? and what I can do this time around to minimize the chances of it happening again?

    Thanks!
    Bluff...
     
  2. Meathead27

    Meathead27 Member

    tren is hard on the kidneys, but that doesn't necessarily mean it was the cause in your case. My friend had the same thing happen while he ran tren in his cycle(and also thought it was the culprit). He got his kidneys scoped and the doc found blood-filled pustules all over over them. It turned out to be caused by another medication he was taking. Urinating blood is ALWAYS an emergency situation that requires immediate medical attention.
     
  3. Mighty_Bluff

    Mighty_Bluff Junior Member

    I didn't have any kidney issues on that cycle. Blood tests were run when i went to the doctor. On a later cycle of Test / Deca i did have slightly elevated kidney levels...but that was due to being dehydrated prior to the blood test.

    Anyone else have an opinion... preferably not 2nd hand or anecdotal in nature?
     
  4. LJV37

    LJV37 Junior Member



    I think you should take Meats advice. When he said " Blood in the urine needs medical attention " that is 100 percent true. Go to a doctor man it's your health
     
  5. Mighty_Bluff

    Mighty_Bluff Junior Member

    You may want to actually ready the thread before posting... If you had, then you would know that this "Boody Urine" is a reference to a cycle from 2-yrs ago... I did see a doctor... and I'm fine now.

    I'm trying not to repeat the same issues this time around with a similar cycle..which is why I posted the question...

    There has to be someone out there that can answer this question without guessing... Are there no experts / guru's / mods left on this board anymore?
     
  6. LJV37

    LJV37 Junior Member

    I just read bloody urine and re-acted to that. Don't cry about me not reading the whole post it's not that serious.




    QUOTE=Mighty_Bluff;706844]You may want to actually ready the thread before posting... If you had, then you would know that this "Boody Urine" is a reference to a cycle from 2-yrs ago... I did see a doctor... and I'm fine now.

    I'm trying not to repeat the same issues this time around with a similar cycle..which is why I posted the question...

    There has to be someone out there that can answer this question without guessing... Are there no experts / guru's / mods left on this board anymore?[/QUOTE]
     
  7. Mighty_Bluff

    Mighty_Bluff Junior Member

    Relax... not crying, just trying to find some quality information... thx
     
  8. LJV37

    LJV37 Junior Member



    I understand, Hope you get the info you need. Dr Sally would be a good one to ask
     
  9. IanMac

    IanMac Junior Member

    Are you serious?? Do you really expect some guys, however willing to help, to diagnose an issue that old and without benefit of knowing what tests your MD ran and their results? You need to talk to a doctor about those problems. The aspirin in the extended ECA cycle, 6 wks of a harsh oral, combined with a long cycle of tren ace (which is harsh) all could combine to contribute to a bleed. But we have no way of knowing what else was going on.
    Maybe what you should have asked, given the info that you provided, is..."do you guys think that my cycle caused the blood in my urine?". Could have...or could have been a small kidney stone, or any number of things.
     
  10. Mighty_Bluff

    Mighty_Bluff Junior Member

    However condescending your reply was... it was also the exact type of answer i was looking for.

    Obviously, the cycle caused the bleeding... but more importantly, i was trying to figure out what elements in the cycle "could have" aided in the bleeding.

    My years of using ECA probably played a part... so, in prep for the new cycle I should make sure I'm off ECA to reduce the risk of bleeding again.

    10-weeks of high dose tren A definitely played a role... so, a shorter cycle, maybe 6 to 7 weeks, and a lower dose would help me.

    A harsh oral like Winny for 6+ weeks at 50mg ed, probably didn't help either... so I'm thinking of using Anavar for the last 5 weeks at a lower dose around 25mg ed.

    Any other ideas?

    Thx
     
  11. Get Some

    Get Some Member

    Ok, a couple things to consider...

    First you asked if anyone had "personal" experience with the matter and you didn't want "anecdotal information. How can an "expert" help you if he hasn't had the same problem. But, I guess you already solved that by ralizing you need to ask a doctor.

    Next, Tren A at 350mg EW is NOT considered a "high dose." And also, Anavar at 25 mg ED is not going to do a damn thing for you, it's a complete waste of money at that dose. You need to take a least 50mg ED, preferaby more like 70-100mg ED to notice some good results.

    Your bleeding problem could have been caused by literally anything. The fat that it coincided with your Tren cycle MAY have been merely coincidental. But, there are not many people here who can give you great advice on this subject, even if they have had a similar situation. It's like shooting fish in a barrel...only, you're underwater. You've got the tools to figure out what's wrong, you're just using them in the wrong setting. Go get checked out by doctor again if you can and he should be able to tell you how your kidneys, liver, etc. look prior to starting in on a cycle. You may find that they ae not going to be up to the task. But, let's hope everything is normal.

    Cheers
     
  12. KBD

    KBD Member

    tren doesnt hurt your kidneys, whoever said that is a moron.

    Ive ran up to 1400mg a week of Tren Ace and my kidneys were fine.

    The reason your piss gets dark? Cause the oil is dark.
     
  13. BarbellBeast

    BarbellBeast Member

    Do you realize that these people are making an effort to help you and you've replied with dickbag responses every time? How do you expect people to help? I wouldn't. Do that cycle again and piss blood til you bleed out for all I care.
     
  14. Mighty_Bluff

    Mighty_Bluff Junior Member

    Maybe a couple responses were on the harsher side but not out of disrespect...more out of frustration of not finding the answer on multiple boards. As you can see, I've been on this board for 6+ yrs, longer than all of you... and my postings are rare, because I only post when I really have an issue/problem that I can't find the answers to through research.
     
  15. KBD

    KBD Member

    This post reminds me of that south park episode with the tourettes guy, PISS COMING FROM MY ASS
     
  16. vaxop

    vaxop Junior Member

    are you fucking insane?
    go to a doctor right now
    its probably NOT your kidneys, the blood is probably from your bladder or somewhere lower. if the bleeding was from your kidneys, you would not get 'chunks'. this could be something serious like cancer or hemorragic cystitis. go to a god damn doctor right now.
     
  17. Mighty_Bluff

    Mighty_Bluff Junior Member

    This is the exact reason why I've been responding the way I have to certain responses... I give up...
     
  18. Stretch

    Stretch Member

    who gives a fuck?? you want a cookie or something??

    You have admitted to several IGNORANT mistakes which clearly demonstrate that you have very limited knowledge of how to use AAS effectively.

    With that being said. I agree that LJV37 was dumb for not reading the post before replying I also find that annoying. You might have gotten more/better responses by posting this in the MENS HEALTH section of our site. Quit being such a condescending prick and you might get an valuable answer. Good luck.
     
  19. MAYO

    MAYO Member

    Then where are your posts from two years ago when this problem occured? At that point you would have had 4+ years on the board and would have been posting your ass off cause you were bleeding from the dick!!
     
  20. KBD

    KBD Member

    Haha you bleed from your pee pee!